Positive Solutions for Elliptic Boundary Value Problems with a Harnack-Like Property
The aim of this paper is to present some existence results of positive solutions for elliptic equations and systems on bounded domains of â„N (N â‰¥ 1). The main tool is Krasnosel‘skii‘s compression-expansion fixed point theorem.
Most read articles by the same author(s)
- Meriem Djibaoui, Toufik Moussaoui, Variational methods to second-order Dirichlet boundary value problems with impulses on the half-line , CUBO, A Mathematical Journal: Vol. 24 No. 2 (2022)